Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling of tickling and drainage in ear

I have a feeling of drainage in my ear and a lot of times it is a tickling sensation in the ear also. But my doctor says that they cannot see anything in my ear that would cause this. I use a Q-tip to try to see if anything will come out that could be causing this. (I know that you should not use Q-tips) Sometimes there is nothing on the Q-tip and other times there is a kind of brownish semi-liquid looking stuff on the Q-tip. What could be causing the tickling sensation and the brownish drainage stuff? This is irritating.
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  1894
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello rick jones
welcome to health care magic
brownish discharge from ears may be due to otitis media,infection in ears you need to consult ENT specialist.
good luck
Answered: Fri, 17 Jun 2011
ENT Specialist Dr. S K Pratinidhi's  Response
Welcome to Health care magic forum,
As you got feeling of drainage of the ear with tickling sensation on ear may suggest external ear infection or ottits externa may be due to cerumen or wax or it could be otomycosis or a fungal infection. Do not use Q-tip or ear bud because it may hurt your ear drum. Take anti fungal local ear drop and an antihistamine orally for 6 to 7 days , if no relif than see an ENT specialist for otoscopy or Ear Endoscopy for detail examination.
Answered: Fri, 17 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor